Alert archive / Virginia / Gale Warnings in 2021

Gale Warning 19, NWS Baltimore/Washington

May 9, 2021

NWS Baltimore/Washington issued this gale warning at May 9, 2021, 8:32 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2021, 8:32 PM EDT (00:32 UTC)
Expired
May 10, 2021, 4:06 AM EDT
In force
8 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

976 
WHUS71 KLWX 100032
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
832 PM EDT Sun May 9 2021

ANZ530>543-101300-
/O.UPG.KLWX.SC.Y.0107.000000T0000Z-210510T2200Z/
/O.NEW.KLWX.GL.W.0019.210510T0032Z-210510T1400Z/
/O.NEW.KLWX.SC.Y.0108.210510T1400Z-210510T2200Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
832 PM EDT Sun May 9 2021

...GALE WARNING IN EFFECT UNTIL 10 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY...

* WHAT...For the Gale Warning, southwest winds 15 to 25 kt with
  gusts up to 40 kt with the strongest winds occcurring between
  midnight and 8 am. For the Small Craft Advisory, north winds 10
  to 15 kt with gusts up to 20 kt expected.

* WHERE...Tidal Potomac River from Key Bridge to Smith Point VA, 
  and Chesapeake Bay and adjoining estuaries north of Smith 
  Point VA.

* WHEN...For the Gale Warning, until 10 AM EDT Monday. For the 
  Small Craft Advisory, from 10 AM to 6 PM EDT Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
2 follow-up statements
095 
WHUS71 KLWX 100731
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
331 AM EDT Mon May 10 2021

ANZ530>532-538>540-101545-
/O.CON.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.CON.KLWX.SC.Y.0108.210510T1400Z-210510T2200Z/
/O.NEW.KLWX.SC.Y.0109.210511T0300Z-210511T0900Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
331 AM EDT Mon May 10 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT TUESDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 20 kt with 
  gusts up to 35 kt and waves 2 to 4 ft. For the first Small 
  Craft Advisory, northwest winds 10 to 15 kt with gusts up to 
  20 kt expected. For the second Small Craft Advisory, northwest 
  winds 10 to 15 kt with gusts up to 20 kt expected.

* WHERE...Chesapeake Bay north of North Beach MD, Patapsco River 
  including Baltimore Harbor, Chester River to Queenstown MD, 
  and Eastern Bay.

* WHEN...For the Gale Warning, until 10 AM EDT this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 6 PM EDT 
  this evening. For the Small Craft Advisory, from 11 PM this 
  evening to 5 AM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ533-534-537-541>543-101545-
/O.CON.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.CON.KLWX.SC.Y.0108.210510T1400Z-210510T2200Z/
/O.NEW.KLWX.SC.Y.0109.210511T0300Z-210511T1300Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
331 AM EDT Mon May 10 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EDT TUESDAY...

* WHAT...For the Gale Warning, west winds 15 to 25 kt with gusts 
  up to 35 kt and waves 2 to 4 ft. For the first Small Craft 
  Advisory, north winds 10 to 15 kt with gusts up to 20 kt 
  expected. For the second Small Craft Advisory, north winds 10 
  to 15 kt with gusts up to 20 kt expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA, Choptank 
  River to Cambridge MD and the Little Choptank River, Patuxent 
  River to Broomes Island MD, and Tangier Sound and the inland 
  waters surrounding Bloodsworth Island.

* WHEN...For the Gale Warning, until 10 AM EDT this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 6 PM EDT 
  this evening. For the Small Craft Advisory, from 11 PM this 
  evening to 9 AM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ535-536-101545-
/O.CON.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.CON.KLWX.SC.Y.0108.210510T1400Z-210510T2200Z/
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
331 AM EDT Mon May 10 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 10 to 20 kt with 
  gusts up to 35 kt. For the Small Craft Advisory, north winds 
  around 10 kt with gusts up to 20 kt expected.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD.

* WHEN...For the Gale Warning, until 10 AM EDT this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

CJL
490 
WHUS71 KLWX 100806
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
406 AM EDT Mon May 10 2021

ANZ530>532-538>540-101615-
/O.CAN.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.EXT.KLWX.SC.Y.0108.210510T0806Z-210510T2200Z/
/O.CON.KLWX.SC.Y.0109.210511T0300Z-210511T0900Z/
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
406 AM EDT Mon May 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 AM EDT TUESDAY...
...GALE WARNING FOR THIS MORNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 20 kt with gusts up to 35 kt. For the second Small Craft 
  Advisory, northwest winds 10 to 15 kt with gusts up to 20 kt 
  expected.

* WHERE...Chesapeake Bay north of North Beach MD, Chester River 
  to Queenstown MD, Patapsco River including Baltimore Harbor, 
  and Eastern Bay.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Small Craft Advisory, from 11 PM this evening 
  to 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ533-534-537-541>543-101615-
/O.CAN.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.EXT.KLWX.SC.Y.0108.210510T0806Z-210510T2200Z/
/O.CON.KLWX.SC.Y.0109.210511T0300Z-210511T1300Z/
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
406 AM EDT Mon May 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM EDT TUESDAY...
...GALE WARNING FOR THIS MORNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 20 kt with gusts up to 35 kt and waves 2 to 4 ft. For the 
  second Small Craft Advisory, north winds 10 to 15 kt with 
  gusts up to 20 kt expected.

* WHERE...Chesapeake Bay from North Beach MD to Smith Point VA, 
  Patuxent River to Broomes Island MD, Tangier Sound and the 
  inland waters surrounding Bloodsworth Island, Choptank River 
  to Cambridge MD and the Little Choptank River, and Tidal 
  Potomac from Cobb Island MD to Smith Point VA.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Small Craft Advisory, from 11 PM this evening 
  to 9 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ535-536-101615-
/O.CAN.KLWX.GL.W.0019.000000T0000Z-210510T1400Z/
/O.EXT.KLWX.SC.Y.0108.210510T0806Z-210510T2200Z/
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
406 AM EDT Mon May 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING FOR THIS MORNING IS CANCELLED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt.

* WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CJL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at May 9, 3:30 PM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 9, 3:30 PM EDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
330 PM EDT Sun May 9 2021

.SYNOPSIS...
Low pressure will track just to our north and west today into
tonight, eventually dragging a cold front through the area on
Monday. High pressure will build back in toward the middle of
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Breaks of sun have developed early this afternoon as a warm
front lifts northward through the area. However, high clouds are
starting to filter back in from the west in advance of a mid-
level shortwave and associated surface low situated over the
Ohio Valley. Winds have picked up out of the south in advance of
the area of low pressure and will become quite gusty later this
afternoon into this evening. Showers have moved back into far
northwestern portions of the forecast area. As low pressure
tracks along the Mason-Dixon Line tonight, a few showers can't
be ruled out anywhere, but it won't be a washout by any means.
As low pressure lifts off to our northeast later tonight, it
will drag a cold front through the area, bringing an end to any
shower activity. Winds will abruptly shift to northwesterly
behind the front, allowing cooler and drier air to filter into
the area once again.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A fairly stagnant pattern will persist across the area through
Monday and Tuesday, with mid-upper level troughing to our north
over the Great Lakes, and persistent northwesterly flow at the
surface locally. Northwesterly flow will maintain a supply of
cool and dry air, with temperatures both days running well below
normal for mid-May. Highs both days will be in the 60s for most,
with overnight lows primarily in the 40s. Some 30s may even be
possible across the higher elevations Monday Night, and across
most spots to the west of the Blue Ridge Tuesday night. Frost
and Freeze headlines may eventually be needed Tuesday night. In
terms of sensible weather, tomorrow should feature increasing
sunshine through the day, with a mix of sun and clouds on
Tuesday. A stray shower or two can't be ruled out Tuesday
afternoon as the upper level trough to our north nudges
southward toward our area, but confidence was too low to
incorporate into the forecast at this point.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
By mid-week, a broad negative height anomaly lingers over the
Canadian Maritimes with an attendant positively-tilted trough
crossing through the Mid-Atlantic. This will reinforce the cool air
mass in place as northwesterly winds ensue. A seasonably strong dome
of high pressure approaches from the west, with this ridge extending
from the Missouri Valley to the interior northeastern U.S. by
Thursday. This will provide continued chances for frost from the
Blue Ridge and Catoctins westward on Wednesday morning, with perhaps
another chance the following night. Winds need to remain relatively
light which would be one inhibiting factor here. Additionally, some
higher elevations of the Allegheny Front could deal with freeze
concerns. Daytime temperatures through Thursday are forecast to stay
around 5 to 10 degrees below average. This equates to mid/upper 60s
across the lower elevations with 50s in the mountains.

Late Thursday, an upper trough begins to approach from the Ohio
Valley. The 12Z CMC/GFS and 00Z ECMWF all depict its presence as it
slides toward the southeast into Friday. The GFS/GEFS solutions in
past days had advertised a coastal cyclone of sorts. However, the
last few model cycles favor weaker cyclogenesis that is displaced
well offshore. Depending on the strength of this upper low, some
showers may occur as it crosses through the Mid-Atlantic. In the
wake, high pressure further re-establishes its presence across the
eastern U.S. into next weekend. This continues the period of near to
below average temperatures. By next Sunday, ensembles show some
potential warmth ahead, albeit with quite a bit of model spread.
Another round of precipitation is possible, but is also very model
dependent.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Winds have turned southerly and showers have moved out of the
area early this afternoon. The southerly winds will become quite
gusty this afternoon, with gusts of 25-30 knots possible just
prior to dark. Breaks of sun have developed, but clouds will
move in again later this afternoon. Chances for showers will
return again tonight, but activity will be intermittent in
nature. Ceilings may briefly become MVFR for a time tonight at
MRB, but elsewhere VFR conditions are expected. A sharp wind
shift is expected overnight as a cold front passes through,
with winds turning from southerly to northwesterly. Winds may
briefly gust to around 25-30 knots for an hour or two
immediately behind the front. Northwesterly winds and VFR
conditions are expected tomorrow through Tuesday, with gusts
generally between 15 and 20 knots both afternoons.

With Wednesday and Thursday looking dry given the presence of high
pressure, VFR conditions are quite likely. Winds will initially be
northwesterly with gusts possibly reaching 15 to 20 knots before
turning northeasterly by Thursday as the surface high closes in to
the west. Weaker gradients will favor a decrease in winds.

&&

.MARINE...
Southerly winds will pick up as we move through the remainder of
the afternoon. They may briefly approach gale force this evening
just before dark, but warmer air moving over cooler waters may
be an inhibiting factor for those stronger gusts moving over the
waters. Solid SCA conditions are expected overnight, with an
eventual shift to northwesterly winds as a cold front passes
over the waters between roughly 3 and 6 AM. Winds may be close
to gale force again for an hour or two immediately in the wake
of the front, but current thinking is that it should remain just
below. Winds will remain northwesterly tomorrow through Tuesday,
and could reach SCA levels at times.

On Wednesday, northwesterly breezes across the area waterways may
approach small craft levels before diminishing in strength into the
night. Thereafter, gradients will decrease with high pressure
approaching the region. Thus, sub SCA conditions are likely with
somewhat variable winds at times.

&&

.TIDES/COASTAL FLOODING...
Minor coastal flooding will be possible late tonight into Monday
morning as water levels rise on srly flow ahead of a cold front
Monday morning. Blowout tides expected Monday afternoon through
mid week on NW flow.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 6 PM EDT Monday for ANZ530>543.

&&

SYNOPSIS...LFR/KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...BRO
AVIATION...BRO/KJP
MARINE...BRO/KJP
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, May 9, 7:24 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
724 PM EDT Sun May 9 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-102330-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
724 PM EDT Sun May 9 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Gale Warning may be needed late this evening through Monday
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-102330-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
724 PM EDT Sun May 9 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Frost conditions are possible for areas west of the Blue Ridge
Mountains Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-102330-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
724 PM EDT Sun May 9 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Freezing temperatures and/or frost conditions are likely Tuesday
night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:32 PM EDTSmall Craft AdvisoryLWX23 hr
May 10, 3:31 AM EDTSmall Craft AdvisoryLWX24 hr
May 10, 3:26 PM EDTFreeze WatchLWXHighland23 hr
May 10, 5:47 PM EDTSmall Craft AdvisoryLWX43 hr
May 10, 7:28 PM EDTSmall Craft AdvisoryLWX8 hr
May 9, 11:12 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, City of Baltimore8 hr

Nearby

Gale Warnings in Virginia, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.